Logo

A+Health Dye-Free Ibuprofen 200 Mg Mini Softgels, Pain Reliever/Fever Reducer (NSAID), 180 Count

FSA/HSA Eligibility

Pain relievers and fever reducers such as ibuprofen are typically eligible for FSA reimbursement as they are used for medical purposes.

Eligible
Info Icon
The eligibility status is based on Silver’s interpretation of IRS publication 502. FSA/HSA providers might slightly differ in their interpretation, and it’s always recommended to check with your specific provider before assuming an expense will be reimbursed.
A+Health Dye-Free Ibuprofen 200 Mg Mini Softgels, Pain Reliever/Fever Reducer (NSAID), 180 Count

Description

Our A+ Health Ibuprofen Dye-Free Mini Softgels are designed to reduce fever symptoms and provide temporary relief from minor aches and pains due to headache, toothache, backache, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis. Proudly made in the USA using ingredients originating from various countries, A+ Health Ibuprofen Dye-Free Mini Softgels contain the active ingredient Ibuprofen 200mg, which compares to the active ingredient in Motrin IB Liquid Gels. Ibuprofen is an NSAID that is designed to reduce fever symptoms and alleviate aches, pain and inflammation. The ibuprofen is in liquid form and contained inside a softgel capsule, providing fast-acting relief in an easy-to-swallow mini softgel. These dye-free softgels are great for those with allergies and sensitivities to dyes. Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen Dye-Free Mini Softgels. Read the full package before use. Contains 180 softgels. FDA Disclaimer: These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure, or prevent any disease.

Do you see any incorrect information on this page? Let us know.

A+Health Dye-Free Ibuprofen 200 Mg Mini Softgels, Pain Reliever/Fever Reducer (NSAID), 180 Count

Similar Products